# SDR DALA2014062603797

- Difficulty date: June 25, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 63,395 hours, 47,455 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 446
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME BS 446 BETWEEN LONGERONS 19 - 20RT.   DAMAGE WAS REMOVED AND NEW SECTION OF FRAME WAS INSTALLED IAW SRM 53-03D, FIG 2A.
